Doctor insights on:
My mom has diebetes and about a month ago was put on injection insulin but its never controlled. Her blood sugar reading is 438 and having severe headaches, nausea, ect.All drs do is lower it and its still high her readings. No matter what they do her rea
Sounds complicated: Insulin always works. So something else is not right here. She may have a problem with technique ( drawing, injecting, etc) / with the Insulin (storage, type, etc.) or perhaps something entirely different. She needs coordinated care between a dm educator and physician who can jointly understand why her bg are not controlled with the best therapy we have. ...Read moreSee 1 more doctor answer
Hi I am a 23yo female and I have stomach pain and nausea head aches and my urine is greenish with mucus have pcos and insulin resistance?
Had my insulin levels checked and it is 35 which i was told is high? Could this have caused my gastroparesis? Have an appt w/ GI in jan.
Gastroparesis: A sluggish (gastroparetic) stomach in diabetics is more a function of the disease duration & adequacy of glycemic control than Insulin levels. As with any diabetic neuropathy, the nerves that control stomach emptying (vagal parasympathetics) are affected adversely & associated release of motilin may be altered. Symptoms include: epigastric fullness, nausea, bloating, & vomiting after meals. ...Read more
Is it normal excess insulin is released from pancreas during acute phases of pancreatitis, glucose plunge, and you feel acute hunger?
Insulin & Glucose: Insulin allows cells to use glucose as fuel. It helps to regulate blood sugar. Too much will bring blood sugar down putting/keeping it in storage and making it less available to cells. When this happens, hypoglycemia occurs. One may feel shaky, dizzy, headache, nausea, sweaty, etc. Which is a prompt to treat the low blood sugar. Severe lows can cause loss of consciousness, seizure, death. ...Read more
Generally no: Drop of blood may be from hitting a capillary but continued bleeding is likely from hitting a vein or artery. Injecting into a vein or artery can cause sudden drop of sugar leading to dizziness, nausea, sweating, blacking out - if you feel these then take some sweet juice or candy and make sure someone knows what you may have done - or call doctors/ems. ...Read more
I have been suffering from really painful headaches, feeling nausea, suddenly feeling drained and very hungry even when I have eaten not long ago. ?
Strange weight loss, occasional nausea, slight loss of appetite but craving sweets. It's been happening for several months.
I think you should: be checked for diabetes. Unexplained weight loss is a significant sign and the craving of sweets may indicate some problems with blood sugar control and insulin resistance. We do learn to crave sweets as babies: sweet is the first taste humans learn to prefer. Carbohydrates release the feel-good brain chemical serotonin and the taste of sugar releases endorphins that can relax us. But get checked! ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Why is rice giving me nausea?
- What causes nausea right before period?
- Ask a doctor a question free online
- Is it normal to feel nausea before your period?
- Severe upper right abdominal pain under rib cage belching nausea gas cause cure
- Nausea after period
- Dizziness nausea pelvic pain missed period negative pregnancy test
- Talk to a diabetes specialist online for free